# SDR 2008UALA04214

- Difficulty date: August 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 30,157 hours, 6,844 cycles
- Engine: Pwa PW4077
- System (JASC): 2600 · Fire Protection System
- Part: Light
- Condition: Inoperative
- Location: Fire Bottle Ind
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FIRE BOTTLE ARMED AND BOTTLE DISCHARGED LIGHTS ON P-40 PANEL INOP.  *S/D*  FOUND CORRODED INDICATOR LIGHT SOCKETS.  REPLACED INDICATOR ASSEMBLY'S OP CHECK GOOD.  AC OK FOR SERVICE.
